# SDR AUS20040280

- Difficulty date: April 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: M1035AAABJLB2
- Part serial: 9002098
- Condition: Faulty
- Location: Audio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOTS AUDIO PANEL FAULTY.  SMOKE AND ODOR IN COCKPIT. SMOKE AND ODOR DISSIPATED WHEN CIRCUIT BREAKER POPPED.
